Journal article icon

Journal article

On systems of equations over free products of groups

Abstract:

Using an analogue of the Makanin-Razborov diagrams, we give a description of the solution set of systems of equations over an equationally Noetherian free product of groups G. Equivalently, we give a parametrisation of the set Hom(H,G) of all homomorphisms from a finitely generated group H to G. Furthermore, we show that every algebraic set over G can be decomposed as a union of finitely many images of algebraic sets of NTQ systems.If the universal Horn theory of G (the theory of quasi-identi...

Expand abstract

Actions


Access Document


Authors


Casals-Ruiz, M More by this author
Kazachkov, IV More by this author
Journal:
Journal of Algebra
Volume:
333
Issue:
1
Pages:
368-426
Publication date:
2011-05-01
DOI:
EISSN:
1090-266X
ISSN:
0021-8693
URN:
uuid:73f89abd-8c8b-4bb3-aa65-391701bae88f
Source identifiers:
313334
Local pid:
pubs:313334

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP